Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 9, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at May 25, 2008, 5:23 PM CDT for Mitchell County, Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 5:23 PM CDT (22:23 UTC)
- Expired
- May 25, 2008, 9:36 PM CDT
- In force
- 4 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Mitchell County, KS
The radar
The Grand Island radar (KUEX), 112 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:15 PM CDT | FLASH FLOOD | 5 E Hunter, KS | CREEK OVERFLOWING INTO FIELDS WITH SIGNIFICANT RUNOFF |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 359 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1676 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KGID 252225 FFWGID KSC123-260430- /O.NEW.KGID.FF.W.0009.080525T2223Z-080526T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HASTINGS NE 523 PM CDT SUN MAY 25 2008 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS * UNTIL 1130 PM CDT * AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIPTON... HUNTER...VICTOR...AND ASHERVILLE RADAR ESTIMATES RAINFALL AMOUNTS OF 1 TO 2 INCHES HAVE FALLEN IN THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED OVER THE NEXT SEVERAL HOURS AS THUNDERSTORMS CONTINUE TO TRACK OVER THIS SAME AREA. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3939 9848 3943 9792 3921 9793 3920 9849 TIME...MOT...LOC 2223Z 180DEG 0KT 3932 9819 $$
2 follow-up statements
000 WGUS73 KGID 252326 FFSGID FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 620 PM CDT SUN MAY 25 2008 KSC123-260430- /O.CON.KGID.FF.W.0009.000000T0000Z-080526T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL KS- 620 PM CDT SUN MAY 25 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR SOUTHERN MITCHELL COUNTY... AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING STEADY MODERATE RAIN OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIPTON...HUNTER...VICTOR...AND ASHERVILLE. AT 615 PM CDT...THE PUBLIC REPORTED THE ROCK CREEK 5 MILES EAST OF HUNTER WAS OUT OF ITS BANKS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3939 9848 3943 9792 3921 9793 3920 9849 TIME...MOT...LOC 2320Z 180DEG 0KT 3932 9819 $$
000 WGUS73 KGID 260236 FFSGID FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 936 PM CDT SUN MAY 25 2008 KSC123-260246- /O.CAN.KGID.FF.W.0009.000000T0000Z-080526T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL KS- 936 PM CDT SUN MAY 25 2008 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN MITCHELL COUNTY... THUNDERSTORMS HAVE WEAKENED...AND HEAVY RAINFALL IS NO LONGER EXPECTED. LAT...LON 3939 9848 3943 9792 3921 9793 3920 9849 TIME...MOT...LOC 0236Z 180DEG 0KT 3932 9819 $$ AWJ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at May 25, 4:40 PM CDT, 43 minutes earlier.
Area forecast discussion, May 25, 4:40 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
440 PM CDT SUN MAY 25 2008
.SHORT TERM...THROUGH 12Z TUESDAY. ACTIVE PATTERN CONTINUES WITH
SEVERE WEATHER AND FLOODING STILL THE MAIN CONCERNS.
UPPER LOW AND ATTENDANT SURFACE LOW OVER THE NORTHERN PLAINS HAS
PUSHED A SURFACE COLD FRONT THROUGH THE LARGE MAJORITY OF THE CWA
THIS AFTERNOON...EXTENDING FROM NORTH OF KHJH SOUTHWEST ROUGHLY
BISECTING NORTH CENTRAL KS PORTION OF THE CWA. STORMS CONTINUE TO
RIDE UP FROM THE SOUTHWEST AND DEVELOP ALONG AND SOUTHEAST OF THE
BOUNDARY. GOOD INSTABILITY JUST SOUTH OF THE FRONT WITH SFC
DEWPOINTS IN THE 60S AND MLCAPES OF 1500 TO 3000 J/KG. DEEP LAYER
SHEAR ALSO SUFFICIENT TO SUPPORT SUPERCELLS WITH VALUES AROUND 40
KTS JUST AHEAD OF THE BOUNDARY.
EXPECT THUNDERSTORMS TO CONTINUE TO TRAIN ACROSS THE FAR SOUTHEAST
CWA LATE THIS AFTERNOON INTO THE EVENING ALONG AND AHEAD OF
BOUNDARY. TORNADO WATCH IN EFFECT FOR THIS AREA WITH THE SEVERE
THREAT TO CONTINUE INTO THE EVENING HOURS. LOW LEVEL SHEAR AND SRH
NOT TERRIBLY STRONG INITIALLY...BUT DO INCREASE AS LLJ INTENSIFIES
INTO THE EARLY EVENING WHICH WILL HELP THE TORNADO THREAT. THE
OTHER CONCERN FOR TONIGHT ASIDE FROM SEVERE WEATHER IS ADDITIONAL
FLOODING POTENTIAL. EXPECT CONVECTION TO CONGEAL INTO AN MCS THIS
EVENING AS 50 KT LLJ CRANKS UP WITH THE LLJ NOSE AND ATTENDANT
GOOD H85 MOISTURE CONVERGENCE IMPINGING ON THE SOUTHERN CWA. PWS
ARE AT 1 TO 2 INCHES SO HEAVY RAIN A DEFINITE POSSIBILITY AS MCS
PUSHES ACROSS. GIVEN ONGOING FLOODING AND SATURATED SOILS FROM
HEAVY RAINS OVER THE PAST FEW DAYS...CONTINUED THE FLASH FLOOD
WATCH THROUGH TOMORROW MORNING ACROSS THE SOUTHEAST...EXPANDING IT
WESTWARD AS WELL. STORMS COULD QUICKLY DROP 1 TO 2 INCHES OF
RAIN...WITH TRAINING LIKELY EARLY ON AS WELL. MAIN WINDOW FOR
HEAVIEST RAIN APPEARS TO BE THROUGH 06Z OR SO...BEFORE MCS AND
ATTENDANT HEAVIER RAIN SHIFTS EAST/SOUTHEAST.
THUNDERSTORM CHANCES CONTINUE MONDAY AND MONDAY NIGHT. MAY SEE
SOME LINGERING LIGHTER TYPE QPF ACTIVITY IN THE MORNING WITH H85
FRONT LINGERING ACROSS THE AREA. BEST FOCUS FOR THIS WOULD BE
ACROSS THE SOUTHEAST CWA. SEVERE POTENTIAL FOR TOMORROW THEN
HINGES ON HOW FAR SOUTH SURFACE FRONT PUSHES BY THEN. 18Z NAM HAS
PUSHED IT FURTHER SOUTH OF THE CWA WHICH WOULD PUSH MAIN SEVERE
THREAT SOUTH AS WELL...WHILE EARLIER RUNS AND GFS HAVE IT CLOSER
TO THE SOUTHERN CWA BORDER WITH INSTABILITY AXIS GLANCING PORTIONS
OF KS COUNTIES. EITHER WAY...SEVERE THREAT FAVORS KS ZONES BUT
COULD END UP BEING JUST THE EXTREME SOUTHERN PORTION OF KS ZONES
DEPENDING ON FRONTAL POSITION. RAIN CHANCES AND FLOODING CONCERNS
THEN RISE AGAIN MONDAY NIGHT AS LLJ CRANKS UP...AGAIN IMPINGING ON
SOUTHEAST CWA. MAY END UP NEEDING ANOTHER FLOOD WATCH FOR THIS
PERIOD...BUT WILL ADDRESS ONCE WE GET RID OF THE ONE FOR TONIGHT.
THE GOOD NEWS IS THAT THE HEAVIER RAIN LOOKS TO SPARE THE
NORTHWEST CWA OVER THE NEXT COUPLE DAYS...INCLUDING DAWSON COUNTY
THAT WAS HIT HARD WITH THE LAST ROUND OF FLOODING.
.LONG TERM...12Z TUESDAY THRU SUNDAY.
IN BIG PICTURE...PATTERN CHANGING THROUGH THE PERIOD AS RIDGE OF
HIGH PRESSURE OVER THE SOUTHWESTERN US BUILDS OVER THE PLAINS MUCH
OF THE WORK WEEK...THEN A RIDGE RIDER MOVES THRU THE AREA ON FRIDAY.
TEMPS WILL BEGIN THE WEEK MUCH BELOW NORMAL...BUT WILL REBOUND TO
SLIGHTLY ABOVE NORMAL VALUES BY THURSDAY AND PERSIST THROUGH THE
PERIOD.
AT THIS POINT IT APPEARS TUESDAY WILL BE A REPEAT OF THE WEATHER
LAST FRIDAY...CLOUDY...RAINY...WINDY AND COLD AS A STORM SYSTEM
MOVES EAST OF THE AREA. THERE MAY BE A FEW RUMBLES OF THUNDER...BUT
VERY ISOLATED AS ATMOSPHERE APPEARS VERY STABLE.
BY WEDNESDAY...HIGH PRESSURE BUILDS AND WARMING AND DRYING
CONDITIONS RETURN. DRY AND WARMING WEATHER WILL BE THE PATTERN INTO
FRIDAY.
ON FRIDAY...AN UPPER LEVEL LOW PRESSURE AREA AND ASSOCIATED COOL
FRONT WILL BEGIN TO MOVE ACROSS THE AREA. THIS WILL BRING A CHANCE
FOR THUNDERSTORMS. AT THIS POINT...PATTERN RECOGNITION SUGGESTS A
THREAT FOR SEVERE WEATHER WITH THESE STORMS...SINCE THERE WILL BE
SUFFICIENT MOISTURE...A SURFACE BOUNDARY...UPPER AIR SUPPORT AND
INSTABILITY. WILL CONTINUE TO MONITOR.
THE SYSTEM EXITS THE AREA BY SATURDAY...LEAVING A DRY AND WARM
WEEKEND.
&&
.AVIATION...18Z KGRI TAF. QUIET VFR CONDITIONS TO START OUT WITH
AS SURFACE BOUNDARY PUSHES DRIER AIR INTO THE AREA. HAVE
PUSHED BACK START TIME OF PROB30 GROUP FOR THUNDERSTORMS BY
SEVERAL HOURS...AS IT APPEARS ANY STORMS SHOULD LARGELY REMAIN
WELL SOUTH OF KGRI THROUGH THE EVENING HOURS. BETTER CHANCES FOR
STORMS ARRIVE OVERNIGHT...BUT WILL DEFER TO LATER FORECASTS TO
BETTER PIN DOWN THE DETAILS. CONFIDENCE IS NOT OVERLY HIGH
CONSIDERING THAT KGRI IS EXPECTED TO BE RIGHT ON THE OUTER FRINGES
OF THE AREA MOST FAVORED TO SEE PRECIPITATION. ONCE ANY STORMS
MOVE OUT...VFR CONDITIONS SHOULD PREVAIL THROUGH MONDAY MORNING
WITH PREVAILING NORTHEAST BREEZES.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ064-076-077-
082>087.
KS...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ005>007-017>019.
&&Hazardous weather outlook, May 25, 4:04 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 404 PM CDT SUN MAY 25 2008 KSZ005>007-017>019-NEZ049-063-064-075>077-083>087-262115- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-POLK-HAMILTON-YORK- ADAMS-CLAY-FILLMORE-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- 404 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. FOR THE AREA SOUTH OF A LINE FROM YORK NEBRASKA TO LAKE HARLAN... SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH THE NIGHT. LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND AN ISOLATED TORNADO ARE POSSIBLE WITH ANY OF THESE STORMS. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE AREA TONIGHT. RAINFALL AMOUNTS FROM 1 TO 2 INCHES ARE POSSIBLE WITH THESE STORMS. ANY AREAS RECEIVING THE TORRENTIAL RAINFALL WILL LIKELY SEE A RAPID RISE IN WATER. RIVER FLOODING WILL CONTINUE OVER THE AREA THROUGH THE NIGHT. SEE THE LATEST FLOOD WARNINGS AND STATEMENTS FOR THE MOST RECENT INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ039>041-046>048-060>062-072>074-082-262115- VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-DAWSON-BUFFALO-HALL- GOSPER-PHELPS-KEARNEY-FURNAS- 404 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FOR THE AREA NORTH OF A LINE FROM YORK TO LAKE HARLAN... SCATTERED THUNDERSTORMS ARE POSSIBLE LATER TONIGHT ACROSS THE AREA. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE POSSIBLE WITH ANY OF THESE STORMS. RAINFALL AMOUNTS UP TO AN INCH ARE POSSIBLE WITH THESE STORMS. HEAVY RAINFALL WILL AGGRAVATE HIGH WATER CONDITIONS ALL READY BEING EXPERIENCED ACROSS THE AREA. RIVER FLOODING WILL CONTINUE OVER THE AREA THROUGH THE NIGHT. SEE THE LATEST FLOOD WARNINGS AND STATEMENTS FOR THE MOST RECENT INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) EDDY
In the hours before
Special weather statement, May 25, 3:18 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 318 PM CDT SUN MAY 25 2008 KSZ018-252045- OSBORNE- 318 PM CDT SUN MAY 25 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SOUTHERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF NATOMA...OR 49 MILES SOUTHEAST OF PHILLIPSBURG...AND MOVING NORTHEAST AT 26 MPH. * THE THUNDERSTORM WILL BE NEAR... RURAL SOUTHERN OSBORNE COUNTY BY 330 PM CDT RURAL CENTRAL OSBORNE COUNTY BY 340 PM CDT PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. AWJ
Special weather statement, May 25, 3:39 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 339 PM CDT SUN MAY 25 2008 KSZ018-252115- OSBORNE- 339 PM CDT SUN MAY 25 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SOUTHERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF LURAY...OR 46 MILES SOUTHWEST OF BELOIT...AND MOVING NORTHEAST AT 32 MPH. * THE THUNDERSTORM WILL BE NEAR... RURAL SOUTHERN OSBORNE COUNTY BY 350 PM CDT RURAL CENTRAL OSBORNE COUNTY BY 400 PM CDT PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. AWJ
Special weather statement, May 25, 4:29 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 429 PM CDT SUN MAY 25 2008 KSZ017-018-252215- OSBORNE-ROOKS- 429 PM CDT SUN MAY 25 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SOUTHWESTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS SOUTHERN ROOKS COUNTY IN NORTH CENTRAL KANSAS AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF PLAINVILLE...OR 33 MILES SOUTHEAST OF HILL CITY...AND MOVING NORTHEAST AT 38 MPH. * THE THUNDERSTORM WILL BE NEAR... NATOMA BY 435 PM CDT WEBSTER STATE PARK BY 445 PM CDT PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. AWJ
Local storm report, May 25, 4:46 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
446 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL 5 S ZURICH 39.16N 99.43W
05/25/2008 E0.75 INCH ROOKS KS TRAINED SPOTTER
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 3:58 AM CDT | Flash Flood Watch | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 23 hr |
| May 25, 3:59 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 46 min |
| May 25, 4:07 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 38 min |
| May 25, 4:43 PM CDT | Tornado Warning | GID | Mitchell | 47 min |
| May 25, 4:46 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 29 min |
| May 25, 4:56 PM CDT | Flash Flood Warning | GID | Osborne | 5 hr |
| May 25, 5:10 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 50 min |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.